# SDR FDEA201104041379

- Difficulty date: April 4, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65185581
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, STA 686.5 STR 14 IS CRACKED.  CUT ACCESS HOLE IN LT WING STR 14 VENT BOX, FABRICATED REPAIR PARTS, AND INSTALLED REPAIR PARTS IAW EO 7-5710-7-4322 PT1 AT LT WING STA 686.5 STR 14.
